SIGN UP

i have a headache

Avatar Image
wooohooo | 13:11 Fri 16th Jun 2006 | Body & Soul
7 Answers
iv had a headache for about 4 days, it wont go away however many tablets i take. i think it could be because of eye strain so iv been wearing my glasses all the time even though they are just for reading.. does anyone know how long itll take for my head/eyes to stop hurting? i cant do work and i have exams next week, should i see a doctor or an optician?

Answers

1 to 7 of 7rss feed

Best Answer

No best answer has yet been selected by wooohooo. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
i have suffered with headaches for years and have found a strong black coffee helps it does something to the blood vessels try this it might help, but i do think you should see a doctor x
Question Author

oh iv never tried coffee im not sure if id be able to drink it.. lol ill see a doctor thanks :) xx

try a cold flannel over your forehead and close your eyes and rest for a while. do you feel sick?

I find a glass of Diet Coke helps - no idea why though. And some people swear by other fizzy drinks.


Because it is so urgent - i would go to the docs, too. Four days is too long to suffer if you have exams next week.


Good luck!

if you're using glasses when you're not really supposed to, this could actually strain your eyes unnecessarily and make the headache worse. You could try different sorts of tablet - ibuprofen, aspirin and paracetamol work differently, and one might succeed where others have failed.
run your fingers through your hair but stop half way, close your fingers and slowly but firmly pull upwards and hold. this releases tension. try it it really works
If you think that your headache is because of eye strain
you can visit an optician to check your power of glasses.
Actually headaches can be caused by more serious reasons like head injury, brain tumors, encephalitis and
meningitis. Taking painkillers continuously can have harmful side effects, so it is better to modify your
lifestyle. More information available at http://tinyurl.com/q8696







1 to 7 of 7rss feed

Do you know the answer?

i have a headache

Answer Question >>